# SDR WX0A2015052772608

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 22883
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, FWD CABIN & FLIGHT DECK EMER LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
